# SDR DALA2019070404034

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CRACK ON SKIN AND CHANNEL MAIN LANDING GEAR DOOR RT. INNER SKIN AT RH MAIN LANDING GEAR DOOR WAS REPAIRED PER ER/A 579454-14 REVISION ORIGINAL SECTION I AND ETI-17-19-093 REVISION 3. REPETITIVE INSPECTION WITHIN EVERY 3,000 CYCLES AFTER SECTION I: PERMANENT REPAIR PER ER/A 579454-14 REV. ORIGINAL SEC. II. WILL BE PERFORMED UNDER LOG PAGE 1151765. (LP1154030)
